Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
How old were you, and WHEN (date) did you start the drug?
22, 16 february
How old were you when you quit, and WHEN (date) did you quit?
22, 5 march
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
What side effects did you experience that have yet to resolve since discontinuation?
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
Loss of Libido / Sex Drive
Loss of Morning Erections
[x ] Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
[ x] Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
[x ] Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
[ x] Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience?
Hi.Im jorge, from spain. Iv been on this drug called finasteride for 3 weeks. My dermatology prescribed me for hair loss but the problem was that i dont needed it, my head was full of hair, even in the frontal the problem was that it was getting weak but still not a visual problem, so to prevent it my dermatology prescribe me this shit.it was all normal till in the 3 week i wake up with depressive symptoms that lasted till today.now it seems that im recoverying from this symptom, im feeling better today but im still with this slightly low mood and with a difficulty to get a full erection and to fully concentrate while studying.the problem is that all people around me are trying to convince me to starting taking again this pill because they think its mental and there is a small minority of people who developed severe symptoms and that this pill would help me with my hair a lot now that im in time to keeping my hair and getting the density i had before but im scared of getting again this severe low mood i had and start to develop more other symptoms like neurological or sexual that can disabled me. What should i do? Give another chance to this medication?or tryng with another treatments like minoxidil, prp, mesoteraphy or so? I wont take a hair transplant because i have a lot of hair and its contraindicating whe you dont have a moderate/severe alopecia.so,what should i do?